Alert archive / Missouri / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 225, NWS Kansas City, MO
NWS Kansas City, MO issued this severe thunderstorm warning at Oct 1, 2014, 3:38 PM CDT for Bates County, Missouri; Linn County, Kansas. It was in force for 52 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 1, 2014, 3:38 PM CDT (20:38 UTC)
- Expired
- Oct 1, 2014, 4:30 PM CDT
- In force
- 52 min
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Linn County, KS, Bates County, MO
The radar
The Pleasant Hill radar (KEAX), 84 km from the middle of the area, began a volume at 20:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 1, 2:40 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KFOE), launched 12:00Z, 8.6 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 665 J/kg
- Mixed-layer CIN
- -101 J/kg
- Mixed-layer LCL
- 600 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 372 m²/s²
- 0-3 km storm-relative helicity
- 374 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 14.2
The text
As transmitted, in the capitals the NWS used until 2016.
314
WUUS53 KEAX 012038
SVREAX
KSC107-MOC013-012130-
/O.NEW.KEAX.SV.W.0225.141001T2038Z-141001T2130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
338 PM CDT WED OCT 1 2014
THE NATIONAL WEATHER SERVICE IN PLEASANT HILL HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN LINN COUNTY IN EAST CENTRAL KANSAS...
SOUTHWESTERN BATES COUNTY IN WEST CENTRAL MISSOURI...
* UNTIL 430 PM CDT
* AT 334 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FULTON...AND
MOVING NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
MOUND CITY...PLEASANTON...PRESCOTT...HUME...WORLAND...FOSTER AND
AMORET.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3809 9489 3825 9473 3829 9445 3816 9430
3805 9452 3806 9461 3803 9462 3803 9485
TIME...MOT...LOC 2038Z 232DEG 29KT 3804 9477
HAIL...1.00IN
WIND...60MPH
$$
BLAIR4 follow-up statements
470
WWUS53 KEAX 012051
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
351 PM CDT WED OCT 1 2014
KSC107-MOC013-012130-
/O.CON.KEAX.SV.W.0225.000000T0000Z-141001T2130Z/
LINN KS-BATES MO-
351 PM CDT WED OCT 1 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
LINN COUNTY IN EAST CENTRAL KANSAS...AND SOUTHWESTERN BATES COUNTY IN
WEST CENTRAL MISSOURI UNTIL 430 PM CDT...
AT 349 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR PRESCOTT...AND
MOVING NORTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED. STORM SPOTTERS REPORTED DIME SIZED HAIL IN
PLEASANTON.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
PLEASANTON...HUME...WORLAND...FOSTER AND AMORET.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3803 9480 3825 9473 3829 9445 3816 9430
3805 9452 3806 9461 3803 9462
TIME...MOT...LOC 2050Z 232DEG 29KT 3810 9467
HAIL...1.00IN
WIND...60MPH
$$
BLAIR341
WWUS53 KEAX 012105
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
405 PM CDT WED OCT 1 2014
KSC107-MOC013-012130-
/O.CON.KEAX.SV.W.0225.000000T0000Z-141001T2130Z/
LINN KS-BATES MO-
405 PM CDT WED OCT 1 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
LINN COUNTY IN EAST CENTRAL KANSAS...AND SOUTHWESTERN BATES COUNTY IN
WEST CENTRAL MISSOURI UNTIL 430 PM CDT...
AT 403 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HUME...AND
MOVING NORTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
WORLAND AND FOSTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3803 9480 3812 9477 3824 9459 3826 9442
3816 9430 3805 9452 3806 9461 3803 9462
TIME...MOT...LOC 2105Z 241DEG 22KT 3811 9459
HAIL...1.00IN
WIND...60MPH
$$
BLAIR581
WWUS53 KEAX 012111
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
411 PM CDT WED OCT 1 2014
KSC107-012122-
/O.CAN.KEAX.SV.W.0225.000000T0000Z-141001T2130Z/
LINN KS-
411 PM CDT WED OCT 1 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN LINN COUNTY IN
EAST CENTRAL KANSAS IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3808 9462 3823 9460 3826 9442 3816 9430
3805 9451 3806 9461
TIME...MOT...LOC 2112Z 241DEG 22KT 3813 9454
$$
MOC013-012130-
/O.CON.KEAX.SV.W.0225.000000T0000Z-141001T2130Z/
BATES MO-
411 PM CDT WED OCT 1 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHWESTERN
BATES COUNTY UNTIL 430 PM CDT...
AT 409 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR HUME...AND
MOVING NORTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
FOSTER.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT FOR THE WARNED AREA. TORNADOES CAN
DEVELOP QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT
IMMEDIATELY LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE
TO A PLACE OF SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT
OR SMALL INTERIOR ROOM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3808 9462 3823 9460 3826 9442 3816 9430
3805 9451 3806 9461
TIME...MOT...LOC 2112Z 241DEG 22KT 3813 9454
HAIL...1.00IN
WIND...60MPH
$$
BLAIR100
WWUS53 KEAX 012128
SVSEAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
428 PM CDT WED OCT 1 2014
MOC013-012138-
/O.EXP.KEAX.SV.W.0225.000000T0000Z-141001T2130Z/
BATES MO-
428 PM CDT WED OCT 1 2014
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN BATES COUNTY WILL
EXPIRE AT 430 PM CDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL 10 PM CDT.
LAT...LON 3808 9462 3823 9460 3826 9442 3816 9430
3805 9451 3806 9461
TIME...MOT...LOC 2128Z 241DEG 22KT 3818 9443
$$
BLAIRWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 1, 1:00 PM CDT, 2 hours 38 minutes earlier.
Area forecast discussion, Oct 1, 1:00 PM CDT, 2 hours 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 100 PM CDT Wed Oct 1 2014 .DISCUSSION... Issued at 351 AM CDT WED OCT 1 2014 Short Term (Today through Tomorrow Night): The main weather concerns for this forecast package will be the potential for a couple rounds of severe storms. The first of these potential rounds of severe storms is expected to affect the western CWA this evening/tonight. A second round of severe weather will again be possible for most of the CWA on Thursday. Showers and thunderstorms are ongoing across northeastern Kansas and northwestern Missouri this morning with a few showers further east. Showers have been training over those areas for several hours and radar estimates about 1.00"-1.50" of precip has already fallen across these areas. Luckily, flash flood guidance for these areas is high, around 3.5"-4.0" for 6 hours. Nonetheless this will be an area that will have to be monitored with several rounds of showers and thunderstorms likely over the next 48 hours. These storms will continue to move slowly eastward over the CWA through the morning hours. Cloud cover and showers through the morning hours will cause instability to be slow to recover across the area this afternoon however, thunderstorms will be possible this afternoon across eastern Kansas where skies may clear out earlier. This evening looks to be the best chance for severe thunderstorms to develop as a lead shortwave ejects out from an upper level trough across the eastern Rockies. This will occur as a 40-50kt 850mb southwesterly LLJ get ramped up across eastern Kansas. Models are depicting a weak surface boundary bisecting the CWA. Good instability and lift will make large hail and damaging winds the main threats this evening/tonight across eastern Kansas and western Missouri. However with the weak surface boundary in the area there is some potential for tornadic development. 0-6km shear will be good with the swly LLJ at 850mb and a 80-90kt mid level jet impinging on the area. However, 0-1km shear is not as strong as winds near the surface will be light...what is of more concern is that they are backed to the SSE. So, the most likely scenario is that initial convection develops as supercells across eastern Kansas with the initial threats being large hail/damaging winds with a possible tornado or two. Supercells should eventually merge into a more linear structure with damaging winds and perhaps an isolated tornado being the main threat as storms move into western Missouri. Storms will continue through the early morning hours Thursday across the CWA weakening toward daybreak as the LLJ weakens. We will then again turn our attention to the west as the aforementioned upper level trough digs as it moves out into Plains and forces a strong cold front into the area. Thunderstorms are expected to develop west of the area early Thursday along the front forming a line of storms. These storms will push into the area on Thursday with the main threat being damaging winds. The front should finally push east of the area by Thursday evening. The upper level trough will move through Thursday night. Some models try to develop instability showers as the upper trough rotates through but dry air and subsidence behind the front should undercut any chance for showers. Two day rain totals could be on the order of 2.5"-3.5" however as mentioned previously, flash flood guidance is not expected to be exceeded over any locale. Long Term (Friday - Tuesday): The extended period looks much more benign then the short term providing cold and dry conditions with a gradual warm up through the period. On Friday, a reinforcing upper level trough will move through the upper Midwest putting the local area under cool NW flow aloft. Highs Friday and Saturday will only be in the mid 50s to lower 60s with frost being a concern for Saturday morning as lows drop into the mid to upper 30s. Northwest flow begins to relax across the area by the second half of the weekend in to beginning of next week. By Tuesday, highs will return to near normal with highs in the low to mid 70s. && .AVIATION...(For the 18Z TAFS through 18Z Thursday Afternoon) Issued at 100 PM CDT WED OCT 1 2014 Weak isolated convection developing across west-central MO this afternoon in advance of mid-level energy approaching from the west. Bulk of this activity should be fairly weak and have started all sites with a VCTS mention to account for current radar trends. Heading into tonight...fcst models show redeveloping convection along a lingering outflow boundary which is apparent on VIS satellite imagery this afternoon. Latest model trends suggest this activity should largely remain south of area terminals. In any event...increasing warm air advection along and north of feature will set the stage for developing low stratus at area terminals during the early morning hrs. Beyond this...convection looks to increase after 15z from west to east as main cold front approaches. && .EAX WATCHES/WARNINGS/ADVISORIES... KS...NONE. MO...NONE. && DISCUSSION...73 AVIATION...32
Hazardous weather outlook, Oct 1, 1:05 PM CDT, 2 hours 33 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 105 PM CDT WED OCT 1 2014 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-021815- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 105 PM CDT WED OCT 1 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL CONTINUE THROUGH THE AFTERNOON. SEVERE STORMS ARE NOT EXPECTED WITH THIS ACTIVITY. ADDITIONAL THUNDERSTORMS ARE EXPECTED LATE THIS EVENING INTO EARLY THURSDAY MORNING ESPECIALLY NEAR AND SOUTH OF I-70. SOME STORMS MAY BE SEVERE WITH LARGE HAIL...DAMAGING WINDS AND HEAVY RAINFALL. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE IS ALSO A THREAT OF SEVERE WEATHER THURSDAY OVER MOST OF THE AREA AS A STRONG COLD FRONT MOVES THROUGH THE AREA. STORMS ALONG THE COLD FRONT ARE EXPECTED TO DEVELOP INTO A LINE OF STORMS CAPABLE OF PRODUCING DAMAGING WINDS. IN ADDITION...PERIODS OF HEAVY RAIN ARE ALSO POSSIBLE WHICH MAY LEAD TO FLASH FLOODING AND RIVER FLOODING. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.CRH.NOAA.GOV/IMAGES/FXC/EAX/EM1/EAX-EMBRIEFING1.PDF
In the hours before
Special weather statement, Oct 1, 2:00 PM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 200 PM CDT WED OCT 1 2014 MOZ038-039-044-045-011930- JOHNSON MO-LAFAYETTE MO-PETTIS MO-SALINE MO- 200 PM CDT WED OCT 1 2014 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN SALINE AND NORTHWESTERN PETTIS COUNTIES IN CENTRAL MISSOURI...AND SOUTHEASTERN LAFAYETTE AND EASTERN JOHNSON COUNTIES IN WEST CENTRAL MISSOURI UNTIL 230 PM CDT... AT 157 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR WARRENSBURG...MOVING NORTHEAST AT 35 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... WHITEMAN AIR FORCE BASE...KNOB NOSTER...CONCORDIA...SWEET SPRINGS...LA MONTE...HOUSTONIA...FAYETTEVILLE...EMMA AND HUGHESVILLE. THIS WILL IMPACT I-70 BETWEEN MILE MARKERS 53 AND 70. IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A STURDY BUILDING. TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED ROADWAY. LAT...LON 3907 9339 3876 9322 3863 9376 3893 9392 TIME...MOT...LOC 1900Z 231DEG 32KT 3878 9370 AEP
Local storm report, Oct 1, 2:24 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
224 PM CDT WED OCT 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0223 PM HAIL WHITEMAN AIR FORCE BASE 38.73N 93.55W
10/01/2014 E1.00 INCH JOHNSON MO OTHER FEDERAL
&&Local storm report, Oct 1, 2:41 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
241 PM CDT WED OCT 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0241 PM HAIL 6 S WARRENSBURG 38.68N 93.74W
10/01/2014 E1.00 INCH JOHNSON MO TRAINED SPOTTER
&&Local storm report, Oct 1, 2:52 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
252 PM CDT WED OCT 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0241 PM TSTM WND GST SEDALIA 38.70N 93.23W
10/01/2014 E60 MPH PETTIS MO EMERGENCY MNGR
MEASURED AT SEDALIA HIGH SCHOOL
&&Local storm report, Oct 1, 3:17 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
317 PM CDT WED OCT 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM HAIL KNOB NOSTER 38.77N 93.56W
10/01/2014 E1.75 INCH JOHNSON MO PUBLIC
&&The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 1, 5:22 AM CDT | Areal Flood Advisory | EAX | Andrew, Buchanan, Caldwell, Clinton, Daviess, DeKalb and 5 more | 4 hr |
| Oct 1, 2:00 PM CDT | Special Weather Statement | EAX | Johnson | 30 min |
| Oct 1, 2:10 PM CDT | Severe Thunderstorm Warning | EAX | Henry, Johnson | 50 min |
| Oct 1, 2:15 PM CDT | River Flood Warning | EAX | Howard | 56 hr |
| Oct 1, 2:15 PM CDT | Severe Thunderstorm Warning | EAX | Johnson, Lafayette, Pettis, Saline | 45 min |
| Oct 1, 2:39 PM CDT | River Flood Warning | EAX | Atchison, Holt | 28 hr |
| Oct 1, 2:47 PM CDT | Severe Thunderstorm Warning | EAX | Cooper, Howard, Johnson, Pettis, Saline | 43 min |
| Oct 1, 2:49 PM CDT | River Flood Warning | EAX | Andrew, Buchanan | 5 days |
| Oct 1, 2:49 PM CDT | River Flood Warning | EAX | Buchanan, Platte | 4 days |
| Oct 1, 2:49 PM CDT | River Flood Warning | EAX | Platte | 4 days |
| Oct 1, 3:02 PM CDT | Flash Flood Watch | EAX | Bates, Cass, Cooper, Henry, Howard, Johnson and 2 more | 28 hr |
| Oct 1, 3:07 PM CDT | Tornado Warning | EAX | Cooper, Pettis | 25 min |
| Oct 1, 3:24 PM CDT | Severe Thunderstorm Warning | EAX | Cooper | 51 min |
| Oct 1, 4:03 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Cass | 42 min |
| Oct 1, 4:38 PM CDT | Special Weather Statement | EAX | Cass | 52 min |
| Oct 1, 4:51 PM CDT | Severe Thunderstorm Warning | EAX | Cass, Jackson | 39 min |
| Oct 1, 4:56 PM CDT | Severe Thunderstorm Warning | EAX | Cass, Jackson | 34 min |
| Oct 1, 5:32 PM CDT | Severe Thunderstorm Warning | EAX | Jackson | 28 min |
| Oct 1, 5:53 PM CDT | Special Weather Statement | EAX | Clay | 52 min |
| Oct 1, 5:56 PM CDT | Severe Thunderstorm Warning | EAX | Henry | 38 min |
| Oct 1, 6:31 PM CDT | Tornado Warning | EAX | Pettis | 21 min |
| Oct 1, 4:10 PM CDT | Severe Thunderstorm Warning | EAX | Linn, Miami | 50 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2014Severe Thunderstorm Warnings in Kansas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.